MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gan to kagaku ryoho. Cancer & chemotherapy · 2019

[Case of Hyperammonemia Induced by High-Dose Fluorouracil].

Hagiwara Akihito, Abe Masashi, Mafune Kenichi, Saito Mari, Kusakabe Akihiko

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of hyperammonemia induced by chemotherapy, including high-dose fluorouracil(5-FU), for advanced unresectable large intestinal cancer has been reported. This case involved an 81-year-old female who was diagnosed with pT4bcN2M1 (multiple hepatic metastases; stage Ⅳ; KRAS: mutant)after emergency surgery for sigmoid colon cancer and diffuse peritonitis. Post-operation, the 4 courses of mFOLFOX6 plus Bmab therapy was started for advanced unresectable recurrent large intestinal cancer; 48 hours later, she developed consciousness disorder(JCS Ⅲ-300). The disorder promptly disappeared after discontinuation of high-dose 5-FU. Because high-dose 5-FU was inferred to be the main cause of hyperammonemia, XELOX plus Bmab therapy was started as a post-treatment. She did not develop hyperammonemia; therefore, 8 courses were administered. The patient is being followed-up now.

Для цитирования: Hagiwara Akihito, Abe Masashi, Mafune Kenichi, Saito Mari, Kusakabe Akihiko. [Case of Hyperammonemia Induced by High-Dose Fluorouracil].. Gan to kagaku ryoho. Cancer & chemotherapy. 2019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.